# SDR SCNA97092

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 418-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, A FLOORBOARD SUPPORT WAS FOUND CORRODED FROM BS 418 TO BS 440.  CUT OUT CORRODED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH B727 SRM 51-40-2, 51-30-2, AND MM 51-20-11.
